# SDR 12119

- Difficulty date: October 11, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 29,747 hours, 35,225 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S5367800121002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RIGHT SIDE BETWEEN FRAMES 36 AND 39 CORRODED.  CORROSION REMOVED AND FOUND TO BE BEYOND MANUFACTURERS LIMITS.  SEAT TRACK WAS REMOVED AND REPLACED IN ACCORDANCE WITH SRM 51-25-04.
